# SDR 02FDEA00176

- Difficulty date: March 4, 2002
- Submitted: March 6, 2002
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 15 LT CRACKED BS 720B+15.  REMOVED AND REPLACED STRINGER PER SRM 53-10-3 FIG 5.
